top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Panadol Ultra (20)

Product code: PAN285W

£3.99
(incl VAT)
Panadol Ultra - Maximum Strength Pain Relief - Paracetamol + Codeine.
  • Red capsule shaped tablet.
  • 20 Tablets.
  • Easy-to-swallow.
  • Contains Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg.
Panadol Ultra Provides Relief From:
mild to moderate pain including migraine, sinusitis, dental pain, rheumatic and arthritic pain, sciatica and lumbago, strains and sprains and dysmenorrhoea. Also pain and febrile symptoms of colds, sore throats and influenza.

Panadol Ultra is a maximum analgesic which contains Paracetamol and Codeine, for added pain relief. Codeine works by mimicking the body's own pain reducing chemicals called endorphins. The codeine, like the naturally occuring endorphins, connect with the opiod receptors in the brain to reduce pain signals transmitting from the body to the brain.

Directions for Use:
Adults: 2 tablets every 4 hours as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours.

Children: not to be given

Warnings:
Codeine is addictive, do not take this medicine for more than 3 consecutive days. Contains paracetamol, do not take with other paracetamol-containing products.


Ingredients:
Paracetamol Ph Eur 500 mg, Codeine phosphate hemihydrate Ph Eur 12.8 mg, starch, pre-gelatinised, povidone, potassium sorbate, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E104), erthyrosine (E127), titanium dioxide (E171).

Please Note:
Due to MHRA regulations we can only despatch one box of Codeine-containing products at a time. Multiple orders will not be accepted. Codeine should not be taken for longer than 3 days as this can cause addiction. If you are still experiencing pain after 3 days of using Codeine please see your doctor.